# SDR QXEA9500253

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3100 · Indicating/Recording System
- Part: Amplifier
- Part number: 5223120005
- Condition: Popped Breaker
- Location: Radio Rack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GEG - FLIGHT CREW NOTICED SMOKE IN COCKPIT, SMELL AND VISUALLY WHILE AWAITING PUSHBACK.  INSTRUMENT AMPLIFIER CIRCUIT BREAKER POPPED.  INSTRUMENT AMPLIFIER REPLACED AND AMPLIFIER OPS CHECKED GOOD.  NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.
